# SDR COMA9710159

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING DURING TAKEOFF.  FOUND THE FUEL SINGLE POINT SERVICE DOOR UNLATCHED.  SECURED DOOR LATCHES AND AIRCRAFT CONTINUED SERVICE.
